Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Nardil Itchiness! Ame Sans Vie

Posted by ace on October 17, 2003, at 2:08:08

In reply to Re: Nardil Itchiness! ace, posted by Ame Sans Vie on October 15, 2003, at 22:11:19

> Nice to see you back, Ace. :-)

Thanks! Get ready for my crazy Nardil posts soon!

> I didn't have the itchiness with Nardil, but the tricyclics were absolutely awful in that regard. I don't know if Nardil causes histamine release (like most narcotics, especially codeine, which cause itchiness), but I'll see if I can look into it. For some odd reason I haven't been able to get a single search engine to work on my computer for about two weeks now. What a pain. I'd bet that's the issue here though since you've never had an allergic reaction to it before.
>
> If the problem does end up lingering a bit or just takes too long to resolve, I'd suggest talking to a doc about hydroxyzine -- it's commonly prescribed for itching and works great for it. I don't believe there's an interaction with Nardil, though it is an antihistamine.

Thankfully, the itching now is very minimal and I believe in a couple of days it will dissipate alltogether. I had the same experinece with a TCA- Clomipramine. Itchy all over. And a lump appeared on a certain body part I will not mention!!!

Cheers,
Ace.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:ace thread:269510
URL: http://www.dr-bob.org/babble/20031015/msgs/270091.html